CSN Login
Members Online: 16

Thyroid Problem???

tamis
Posts: 40
Joined: Oct 2000

I am in remission for Hodgkins Disease and one of the many side effects that my doctor mentioned is a Thyroid problem. I was wondering if anyone out there has this? I am curious because for the past several days my face has been rather puffy, I've been very tired. I was wondering if anyone had any of these symptoms as well? thanks, Tami

36walter
Posts: 5
Joined: Oct 2001

I was diagnosed in 1977 and went into remission in 1978. I have been taking synthroid since 1979 when my thyroid problem was discovered. I had been tired all the time and that's how they started looking for something. Although I never had puffiness, I understand the thyroid problem is a common side effect. I go to Dana Farber in Boston for follow ups and there are other long term side effects as well.
Hope this helps. And glad you made it!

18181818
Posts: 2
Joined: Apr 2002

Hello Walter, I to have been on synthroid since Jan. of this year but I can not tell that it is doing anything for me. How soon after you started taking it did you notice a difference in the way you felt. Thanks, donna

kelli81
Posts: 2
Joined: Mar 2002

I have a thyroid problem, it is a hypoactive disorder. Did they tell you what the problem is? If you are interested I can tell you where to find some good information.

tamis
Posts: 40
Joined: Oct 2000

Thank you for your reply. Actually they found my problem not to be thyroid, but it's a blood clot in my chest. It's caused from a tumor that is pressing on my blood vessels. With my chemo I'm having now things should clear up! Thank you again for taking the time to answer my posts.

18181818
Posts: 2
Joined: Apr 2002

It has been 18 years since my diagnosis and this year is when I started taking medicine for thyroid problems.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network